# SDR DALA2022071504915

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,112 hours, 18,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND EMERGENCY LIGHT SEAT 21-31 BOTH SIDES INOP, CORRECTIVE ACTION: R/R M9009 BATTERY CHARGER AND BATTERY REF B767 AMM 33-51. CKS NMLR (8949418)
